# SDR HNAA2016061300175

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 66,743 hours, 74,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT SWITCH ON LIGHT INOPERATIVE.  R & R BULB. OPS CHECK GOOD. OK FOR SERVICE.
